Alert archive / Iowa / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 22, NWS Des Moines, IA

March 12, 2006Davis County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Mar 12, 2006, 1:13 PM CST for Davis County, Iowa. It was in force for 39 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 1:13 PM CST (19:13 UTC)
Expired
Mar 12, 2006, 1:52 PM CST
In force
39 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Davis County, IA

The radar

The Des Moines radar (KDMX), 149 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 1:30 PM CSTTSTM WND DMG7 Se Bloomfield, IAA TOTAL OF FOUR ROOFS SUSTAINED DAMAGE DUE TO APPARENT THUNDERSTORM WINDS.
Mar 12, 1:30 PM CSTTSTM WND DMG7 Se Bloomfield, IASTATE PATROL REPORTS THUNDERSTORM WIND CAUSED ROOF OF HOUSE COLLAPSED INTO HOME. ALSO POWERPOLES BLOWN DOWN.
Mar 12, 1:30 PM CSTHAIL 1.757 Nw Drakesville, IAHAIL REPORTED AT LAKE WAPELLO
Mar 12, 1:35 PM CSTHAIL 1.752 Nw Drakesville, IAREPORTED BY AMATUER RADIO OPERATOR.
Mar 12, 1:42 PM CSTHAIL 1Bloomfield, IA
Mar 12, 1:50 PM CSTHAIL 0.88N Pulaski, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2570 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 121913
SVRDMX
IAC051-122000-
/O.NEW.KDMX.SV.W.0022.060312T1913Z-060312T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
113 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIS COUNTY IN SOUTHEAST IOWA.

* UNTIL 200 PM CST.

* AT 110 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
  CENTERVILLE TO 12 MILES NORTHWEST OF LANCASTER...OR ALONG A LINE
  EXTENDING FROM 24 MILES SOUTHWEST OF OTTUMWA TO 17 MILES NORTHEAST
  OF UNIONVILLE...AND MOVING NORTHEAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR DRAKESVILLE BY 125 PM CST.
  NEAR BLOOMFIELD BY 130 PM CST.
  NEAR PULASKI BY 135 PM CST.

THE LOCATION OF FLORIS IS ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4089 9264 4061 9262 4065 9221 4089 9220

$$

DONAVON
2 follow-up statements
000 
WWUS53 KDMX 121942
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
141 PM CST SUN MAR 12 2006

IAC051-122000-
/O.CON.KDMX.SV.W.0022.000000T0000Z-060312T2000Z/
DAVIS IA-
141 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DAVIS COUNTY
UNTIL 200 PM CST...

AT 136 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BLOOMFIELD...OR 17 MILES SOUTH OF OTTUMWA...AND MOVING EAST AT 55
MPH.

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF DAVIS
COUNTY.

HAIL UP TO QUARTER SIZE OCCURRED IN BLOOMFIELD AT 137 PM AND 
GOLFBALL SIZE HAIL WAS REPORTED IN LAKE WAPELLO AT 139 PM. IF YOU 
ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE 
AND PROPERTY.

LAT...LON 4089 9264 4061 9262 4065 9221 4089 9220

$$

DONAVON
000 
WWUS53 KDMX 121952
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
150 PM CST SUN MAR 12 2006

IAC051-122000-
/O.CAN.KDMX.SV.W.0022.000000T0000Z-060312T2000Z/
DAVIS IA-
150 PM CST SUN MAR 12 2006

...THE SEVERE THUNDERSTORM WARNING FOR DAVIS COUNTY HAS BEEN
CANCELLED...

AT 149 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

THIS STORM PRODUCED NUMEROUS REPORTS OF NICKEL TO GOLFBALL SIZED 
HAIL.

LAT...LON 4089 9264 4061 9262 4065 9221 4089 9220

$$

DONAVON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 12:52 PM CST, 21 minutes earlier.

Area forecast discussion, Mar 12, 12:52 PM CST, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1252 PM CST SUN MAR 12 2006

.SHORT TERM /THIS AFTERNOON INTO THIS EVENING/...
POTENTIAL SVR WX OUTBREAK SETTING UP ACROSS CENT/SRN CWA THIS AFT
INTO THIS EVE. LATEST 18Z MSAS SFC ANALYSIS SHOWS 999MB LOW OVER
WCENT KN WITH WARM BOUNDARY EXTNDG EWD INTO NCENT MO...WHERE WELL
DEFINED BAROCLINIC ZONE HAS SET UP.

850-700MB THETA-E ADV MAXED OUT ON THE NOSE OF 40+KT LLJ POINTING
INTO SRN IA...INITIATING CURRENT ELEVATED CONVECTION ACROSS SRN
CWA. AS WARM FRONT CONTS TO ADVANCE NWD THIS AFT...LOOK FOR LLVL
WAA TO SCOUR OUT SHALLOW STABILITY ALLOWING FOR STORMS TO
POTENTIALLY BECOME SFC BASED. DEEP (0-6KM) AND LLVL (0-1KM) SHEAR
PROFILES MORE THAN FAVORABLE FOR SUPER CELLS WITH ROTATION...WITH 0-3KM
SRH VALUES OFF THE CHART. LARGE HAIL FROM ELEVATED SUPERCELLS
APPEARS LIKELY...WITH TOR THREAT INC IF STORMS CAN BECOME ROOTED
NEAR SFC.

MADE QUICK UPDATES TO THE GRIDS. UPDATED ZFP OUT SHORTLY.

&&

.PREV DISCUSSION... (ISSUED 913 AM CST SUN MAR 12 2006)

SHORT TERM /THIS AFTERNOON/...
UPDATE TO TEXT FORECAST TO INCREASE AREAL COVERAGE OF POPS WITH
INITIAL AREA OF SHRA/EMBEDDED TSRA. ALSO TIGHTENED UP CURRENT
GRIDDED DATABASE BASED ON HOURLY TRENDS.

PREV DISCUSSION... (ISSUED 400 AM CST SUN MAR 12 2006)

DISCUSSION...

.SIGNIFICANT SEVERE WEATHER EXPECTED THIS AFTERNOON INTO THIS
EVENING ACROSS PORTIONS OF THE CWA...

THE NEXT 24 HOURS WILL BE EXTREMELY BUSY AS POTENT SOUTHWEST STORM
EJECTS INTO THE REGION.  CURRENTLY...SFC RIDGE SLIDING ACRS S MN
WITH DRY NORTHERLY FLOW ACRS IA.  HOWEVER...FRONTAL BOUNDARY WHICH
SLID THROUGH ON SATURDAY HAS STALLED IN OK AND S MO IN RESPONSE TO
LEE SIDE CYCLOGENESIS.  THIS BOUNDARY WL QUICKLY PUSH BACK NORTH
TODAY AS THE LOW DEEPENS AND HEADS TO THE EAST THIS AFTERNOON. GFS
AND NAM STILL DIFFER ON NORTHWARD LIMIT OF MOVEMENT WHICH HAS VERY
LARGE IMPLICATIONS ON TORNADO THREAT ACRS THE CWA.  SHEAR IS PEGGED
WITH 0-6KM BULK SHEAR FROM 75-100KTS...BRN SHEAR OVER 200 AND 0-1KM
HELICITY IN EXCESS OF 200.  SO...LIMITING FACTOR (FOR TORNADOES
ANYWAY) WL BE THE AVAILABILITY OF LOW LEVEL CAPE WHICH ENDS UP BEING
A FUNCTION OF FRONTAL POSITIONING. GFS HAS REMAINED RATHER
CONSISTENT IN ITS LOCATIONS AND SPC GUIDANCE CERTAINLY FAVORS THIS
SOLUTION AS WELL.  I CERTAINLY DON/T WANT TO UNDERESTIMATE ITS
NORTHWARD MOVEMENT AND A LIBERAL INTERPRETATION IS PROBABLY BEST
COURSE OF ACTION.  THIS PUTS ANY LOCATION ALONG AND SOUTH OF THE
WARM FRONT IN HIGH RISK FOR ALL TYPES OF SEVERE CONVECTION AND WL
PUT THIS LINE FROM NEAR CRESTON THROUGH KDSM TO TAMA.  SEVERE
WEATHER REMAINS POSSIBLE NORTH OF THIS LINE AS WELL WITH ELEVATED
STORMS PRODUCING LARGE HAIL. STORMS WL ALSO HAVE VERY FAST MOVEMENT
WITH BUNKERS MOTION IN EXCESS OF 50KTS TO THE NORTHEAST.   FARTHER
NORTHWEST...PCPN TYPE AND QUANTITY BECOME A CONCERN WITH REGARDS TO
SNOWFALL AMOUNTS.  EST SOUNDING IS PRETTY MUCH SNOW FOR ENTIRE EVENT
WITH CHANGE OVER IN FROM NORTHWOOD TO POCAHONTAS IN THE EVENING.
APPEARS WE WL PUSH WARNING CRITERIA NEAR EST BUT OTHER LOCATIONS
SHOULD BE LESS AS WARMER SOUNDING HOLD OFF CHANGEOVER UNTIL A
SIGNIFICANT PORTION OF THE PCPN HAS FALLEN.  HAVE OPTED FOR AN
ADVISORY ACRS THE NORTH TONIGHT NORTH OF A POCAHONTAS TO NORTHWOOD
LINE WHERE 3-6 INCHES ARE EXPECTED. SOME RESIDUAL LIGHT SNOW ON
MONDAY WITH MUCH COOLER TEMPERATURES AS SYSTEM PULLS TO THE
NORTHEAST.  OTHERWISE...SYSTEM ON WEDNESDAY INTO EARLY THURSDAY
STILL APPEARS TO BE PROBLEMATIC.  GFS/EURO AND CANADIAN ALL
ADVERTISE RA/SN ACRS THE CWA...GOING FORECAST HAS THIS COVERED.
SNOW AMOUNTS COULD GET RATHER HIGH IF FORECAST TRACK REMAINS
RELATIVELY CONSISTENT.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST MONDAY FOR
EMMET-HANCOCK-KOSSUTH-PALO ALTO-POCAHONTAS-WINNEBAGO-WORTH.

&&

.SHORT TERM...STEINBUGL
Hazardous weather outlook, Mar 12, 9:20 AM CST, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
920 AM CST SUN MAR 12 2006

IAZ075-084>086-093>097-131200-
MAHASKA-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
920 AM CST SUN MAR 12 2006

...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF CENTRAL AND SOUTHERN IOWA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA...MAINLY ALONG AND SOUTH OF HIGHWAY 34.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED SEVERE STORM IS POSSIBLE THIS MORNING...WITH THE MAIN
THREAT OF HAIL UP TO QUARTER SIZE. MORE WIDESPREAD SEVERE WEATHER IS
EXPECTED THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. LARGE
HAIL UP TO BASEBALL SIZE...DAMAGING WINDS IN EXCESS OF 60 MPH AND
DAMAGING TORNADOES ARE ALL POSSIBLE. ALTHOUGH SEVERE WEATHER MAY
DEVELOP BY EARLY AFTERNOON...THE TIME OF GREATEST THREAT APPEARS TO
BE FROM 4 PM TO 9 PM. STORM MOVEMENT WILL BE VERY RAPID TO THE
NORTHEAST AT 40 TO 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER STORM IS EXPECTED TO AFFECT THE AREA LATER WEDNESDAY INTO
EARLY THURSDAY. THE POTENTIAL FOR SEVERAL INCHES OF SNOW EXISTS
WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY MAINLY THIS AFTERNOON AND
EVENING. A PROACTIVE APPROACH TO DEPLOYING SPOTTERS WILL BE NEEDED
AS THESE STORMS WILL BE MOVING VERY QUICKLY. WAITING FOR A WARNING
MAY RESULT IN SPOTTERS MISSING THE STORM DUE TO THE FAST MOVEMENT.

A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE
CONDUCTED AT 10 AM THIS MORNING.

IAZ048>050-057>062-070>074-081>083-092-131200-
STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-
CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-TAYLOR-
920 AM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
IOWA...MAINLY NORTH OF HIGHWAY 34 AND SOUTH OF HIGHWAY 30.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED SEVERE STORM IS POSSIBLE THIS MORNING ALONG AND SOUTH OF
THE INTERSTATE 80 CORRIDOR...WITH THE MAIN THREAT OF HAIL UP TO
QUARTER SIZE. MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED BY THIS
AFTERNOON AND CONTINUING INTO THE EVENING. SOME OF THESE STORMS WILL
BE SEVERE WITH THE MAIN THREAT FROM LARGE HAIL UP TO BASEBALL SIZE.
DAMAGING WINDS AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. A WARM
FRONT ENTERING FAR SOUTH IOWA WILL BE THE FOCUS FOR THE
THUNDERSTORMS AND IF THIS FRONT ENDS UP FARTHER NORTH...THE THREAT
FOR WIND AND TORNADOES MAY INCREASE. THE SEVERE WEATHER THREAT WILL
LIKELY BEGIN BY EARLY AFTERNOON WITH THE GREATEST THREAT FROM 4 PM
TO 9PM. STORM MOVEMENT WILL BE VERY FAST TO THE NORTHEAST AT 40 TO
60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER STORM IS EXPECTED TO AFFECT THE AREA LATER WEDNESDAY INTO
EARLY THURSDAY. THE POTENTIAL FOR SEVERAL INCHES OF SNOW EXISTS
WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED MAINLY THIS AFTERNOON AND EVENING. A
PROACTIVE APPROACH TO DEPLOYING SPOTTERS WILL BE NEEDED AS THESE
STORMS WILL BE MOVING VERY QUICKLY. WAITING FOR A WARNING MAY RESULT
IN SPOTTERS MISSING THE STORM DUE TO THE FAST MOVEMENT.

A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE
CONDUCTED AT 10 AM THIS MORNING.

IAZ017-024>028-033>039-044>047-131200-
CERRO GORDO-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-
920 AM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
NORTH OF HIGHWAY 30 AND SOUTH OF HIGHWAY 3.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
INTO THIS EVENING. SOME LARGE HAIL IS POSSIBLE WITH THESE STORMS
AS THEY RACE NORTHEAST AT 40 TO 60 MPH. ANY RAIN WILL CHANGE TO
SNOW TONIGHT WITH SOME LIGHT ACCUMULATIONS POSSIBLE BY MONDAY
MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER STORM IS EXPECTED TO AFFECT THE AREA LATER WEDNESDAY INTO
EARLY THURSDAY. THE POTENTIAL FOR SEVERAL INCHES OF SNOW EXISTS
WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.

A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE
CONDUCTED AT 10 AM THIS MORNING.

IAZ004>007-015-016-023-131200-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-POCAHONTAS-
920 AM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

RAIN AND SNOW IS EXPECTED TO DEVELOP BY THIS AFTERNOON CHANGING TO
ALL SNOW THIS EVENING. THE SNOW WILL CONTINUE OVERNIGHT BEFORE
TAPERING TO FLURRIES MONDAY MORNING. SNOWFALL OF 3 TO 6 INCHES
WITH ISOLATED HIGH AMOUNTS ARE POSSIBLE. IN ADDITION...WINDS WILL
INCREASE FROM THE NORTH OVERNIGHT PRODUCING SOME BLOWING AND
DRIFTING SNOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER STORM IS EXPECTED TO AFFECT THE AREA LATER WEDNESDAY INTO
EARLY THURSDAY. THE POTENTIAL FOR SEVERAL INCHES OF SNOW EXISTS
WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...REPORTS OF SNOW
AMOUNTS WOULD BE APPRECIATED.

A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE
CONDUCTED AT 10 AM THIS MORNING.

COGIL/KINNEY

In the hours before

Local storm report, Mar 12, 12:59 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1259 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     HAIL             SEYMOUR                 40.68N 93.12W
03/12/2006  M1.00 INCH       WAYNE              IA   TRAINED SPOTTER

            REPORTED BY TRAINED SPOTTER.

&&

MRUSSELL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 4:21 AM CSTSnow AdvisoryDMXEmmet, Hancock, Kossuth, Palo Alto, Pocahontas, Winnebago and 1 more12 hr
Mar 12, 12:41 PM CSTSevere Thunderstorm WarningDMXAppanoose, Wayne45 min
Mar 12, 3:59 PM CSTBlowing Snow AdvisoryDMXBlack Hawk, Boone, Bremer, Butler, Calhoun, Carroll and 18 more12 hr
Mar 12, 3:59 PM CSTSnow and Blowing Snow AdvisoryDMXCalhoun, Cerro Gordo, Emmet, Hancock, Humboldt, Kossuth and 5 more20 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.